Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 7, NWS El Paso, TX

February 22, 2018El Paso County, Hudspeth County, Texas; 5 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Feb 22, 2018, 3:51 PM MST for El Paso County, Hudspeth County, Texas; 5 counties in New Mexico. It took effect at Feb 23, 2018, 2:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2018, 3:51 PM MST (22:51 UTC)
In effect from
Feb 23, 2018, 2:00 PM MST
Expired
Feb 24, 2018, 4:27 AM MST
In force
14 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1784 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WWUS74 KEPZ 222251
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
351 PM MST Thu Feb 22 2018

...Pacific storm system moves in Friday afternoon with strong
winds...

.A Pacific storm system developing over the Great Basin this
afternoon will move to Arizona Friday afternoon, allowing strong
winds to develop across southern New Mexico. The strong winds will
develop west of Deming around mid afternoon and persist into the
early evening hours before diminishing. Blowing dust is also
likely with these winds.

NMZ404>407-231200-
/O.NEW.KEPZ.WI.Y.0007.180223T2100Z-180224T0300Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus
351 PM MST Thu Feb 22 2018

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MST FRIDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 2 PM to 8 PM MST
Friday. 

* TIMING...Winds will begin increasing late Friday morning,
  reaching their strongest speeds from mid afternoon to early
  evening.

* WINDS...Southwest winds 10 to 20 mph in the morning, increasing
  to 25 to 35 mph by mid afternoon. Winds will then diminish to 10
  to 20 mph late evening.

* IMPACTS...Winds will likely produce some blowing dust, with
  visibilities to 3 miles or less. Cross winds could make driving
  difficult at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hefner
4 follow-up statements
919 
WWUS74 KEPZ 231156
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
456 AM MST Fri Feb 23 2018

...Pacific storm system moves in Friday afternoon with strong
winds...

.A Pacific storm system will approach the area this afternoon, 
allowing strong winds to develop across southern New Mexico. The 
strong winds will develop west of Deming around mid afternoon and
then the core of the strong winds will move to the east. The
strong winds will persist into the early evening hours for
locations west of the Rio Grande before diminishing. Locations
east of the Rio Grande will see strong winds continue into the
early morning hours on Saturday. Blowing dust is also likely with
these winds, mainly in dust prone regions around Deming and
Lordsburg.

NMZ410>412-TXZ418-232300-
/O.EXB.KEPZ.WI.Y.0007.180224T0000Z-180224T0600Z/
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Garfield, Hatch, Radium Springs, 
Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, 
White Sands Monument, Downtown El Paso, West El Paso, 
and Upper Valley
456 AM MST Fri Feb 23 2018

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST
THIS EVENING...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 5 PM this
afternoon to 11 PM MST this evening. 

* TIMING...Winds will begin increasing late Friday afternoon,
  reaching their strongest speeds during the evening hours. 

* WINDS...Southwest winds 10 to 20 mph in the morning, increasing
  to 25 to 35 mph by early evening. Winds will then diminish to 10
  to 20 mph after midnight. 

* IMPACTS...Winds will likely produce some patchy blowing dust, 
  with visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ413>417-TXZ419>424-232300-
/O.EXB.KEPZ.WI.Y.0007.180224T0000Z-180224T1500Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
456 AM MST Fri Feb 23 2018

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST
SATURDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 5 PM this
afternoon to 8 AM MST Saturday. 

* TIMING...Winds will begin increasing late Friday afternoon,
  reaching their strongest speeds during the early morning  
  hours on Saturday.
  

* WINDS...Southwest winds 10 to 20 mph in the morning, increasing
  to 25 to 35 mph by early evening. Winds will then diminish to 10
  to 20 mph by Saturday afternoon. 

* IMPACTS...Winds will likely produce some patchy blowing dust, 
  with visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ404>407-232300-
/O.EXT.KEPZ.WI.Y.0007.180223T2100Z-180224T0600Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus
456 AM MST Fri Feb 23 2018

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
MST THIS EVENING...

* TIMING...Winds will begin increasing late this morning, 
  reaching their strongest speeds from mid afternoon to early 
  evening. 

* WINDS...Southwest winds 10 to 20 mph in the morning, increasing
  to 25 to 35 mph by mid afternoon. Winds will then diminish to 10
  to 20 mph after midnight. 

* IMPACTS...Winds will likely produce some blowing dust, with 
  visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
439 
WWUS74 KEPZ 232251
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
351 PM MST Fri Feb 23 2018

...Pacific storm system moves in Friday afternoon with strong
winds...

.A Pacific storm system will approach the area tonight, allowing 
strong winds to develop across southern New Mexico. The strong 
winds will continue west of the Rio Grande through sunset and 
then the core of the strong winds will move to the east. Locations
east of the Rio Grande will see strong winds continue into the 
early morning hours on Saturday. Some blowing dust is also likely 
with these winds, mainly in dust prone regions around Deming and 
Lordsburg.

NMZ404>407-240600-
/O.CON.KEPZ.WI.Y.0007.000000T0000Z-180224T0600Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus
351 PM MST Fri Feb 23 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* TIMING...Winds will be strongest through sunset. 

* WINDS...Southwest winds 20 to 30 mph and gusty with winds 
  diminishing to 10 to 20 mph after midnight. 

* IMPACTS...Winds will likely produce some blowing dust, with 
  visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ410>412-TXZ418-240600-
/O.CON.KEPZ.WI.Y.0007.180224T0000Z-180224T0600Z/
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Garfield, Hatch, Radium Springs, 
Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, 
White Sands Monument, Downtown El Paso, West El Paso, 
and Upper Valley
351 PM MST Fri Feb 23 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

* TIMING...Winds will remain strong through sunset. 

* WINDS...Southwest winds 25 to 35 mph through early evening. 
  Winds will then diminish to 10 to 20 mph after midnight. 

* IMPACTS...Winds will likely produce some patchy blowing dust, 
  with visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ413>417-TXZ419>424-240600-
/O.CON.KEPZ.WI.Y.0007.180224T0000Z-180224T1500Z/
Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, 
Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, 
Tornillo, and Indian Hot Springs
351 PM MST Fri Feb 23 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SATURDAY...

* TIMING...Winds will begin increasing late Friday afternoon, 
  reaching their strongest speeds during the early morning hours 
  on Saturday. 

* WINDS...Southwest winds 20 to 30 mph through early evening.
  Winds will increase to 25 to 35 mph with stronger gusts
  overnight through sunset, especially along east facing slopes.
  Winds will then diminish to 10 to 20 mph by Saturday afternoon.
 
* IMPACTS...Winds will likely produce some patchy blowing dust, 
  with visibilities to 3 miles or less. Cross winds could make 
  driving difficult at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
483 
WWUS74 KEPZ 240028
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
528 PM MST Fri Feb 23 2018

...Approaching Pacific trough will keep winds breezy to windy
across the region into the evening hours, and most of the night
over east slope locations...

.A Pacific storm system approaching from the west is working to
move strong winds aloft over the region. In addition a tightening
surface pressure gradient will also speed up winds across the
Borderland this evening and overnight. For much of the region
winds will rapidly drop off an hour or so after sunset. However
locations in the vicinity of east slopes and over higher 
elevation will likely see winds stay strong deep into the night 
and possibly early into the morning hours.

NMZ404>407-410>412-TXZ418-240130-
/O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T0600Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Western El Paso County-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, 
Alamogordo, Tularosa, White Sands Monument, Downtown El Paso, 
West El Paso, and Upper Valley
528 PM MST Fri Feb 23 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Wind Advisory. 

Breezy conditions are expected into the evening hours, but winds
speeds should generally be below 30 mph. Expect winds of 20 to 30
mph through the early evening hours before decreasing by 9 PM to
the 15 to 25 mph range and possibly lower after midnight.

$$

NMZ414-417-TXZ420>424-240130-
/O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T1500Z/
West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Mescalero, Timberon, Mountain Park, 
Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
528 PM MST Fri Feb 23 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Wind Advisory. 

Breezy conditions are expected into the evening hours, but winds
speeds should generally be below 30 mph. Expect winds of 20 to 30
mph through the early evening hours before decreasing by 9 PM to
the 15 to 25 mph range and possibly lower after midnight.

$$

NMZ413-415-416-TXZ419-241300-
/O.EXT.KEPZ.WI.Y.0007.000000T0000Z-180224T1300Z/
Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Cloudcroft, Sunspot, 
Apache Summit, Mayhill, Pinon, Sacramento, 
East and Northeast El Paso, Socorro, and Fort Bliss
528 PM MST Fri Feb 23 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST SATURDAY...

* TIMING...West winds will continue to blow into the windy
  category Friday evening and overnight across east slope
  locations, area downwind of east slopes, and across higher
  elevations. Winds should become gusty in nature overnight with
  strong gusts to 45 mph followed by lulls. Strongest wind gusts
  are expected late tonight in the early morning hours before
  sunrise on Saturday.
  

* WINDS...Southwest winds 20 to 30 mph through early evening. 
  Winds will increase to 25 to 35 mph with stronger gusts 
  overnight through sunset, especially along east facing slopes. 
  Winds will then diminish to 10 to 20 mph by Saturday 
  afternoon. 

* IMPACTS...Winds make driving difficult at times. Some locations
  may see minor damage to vegetation, light structures, signs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Bird
353 
WWUS74 KEPZ 241127
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
427 AM MST Sat Feb 24 2018

...Winds will be diminishing throughout the morning hours...

.A Pacific trough and cold front have moved through most of the
area early this morning, allowing the winds to diminish some. A
few gusts to 30 mph are still possible along east slopes of
mountains this morning.

NMZ413-415-416-TXZ419-241230-
/O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T1300Z/
Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, Cloudcroft, Sunspot, 
Apache Summit, Mayhill, Pinon, Sacramento, 
East and Northeast El Paso, Socorro, and Fort Bliss
427 AM MST Sat Feb 24 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Wind Advisory. 

$$

Hefner

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:40 PM MST, 11 minutes earlier.

Area forecast discussion, Feb 22, 3:40 PM MST, 11 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
340 PM MST Thu Feb 22 2018

.SYNOPSIS...
Upper trough over the Great Basin will move across the area Friday
night. This will bring gusty winds to the Borderland Friday, and
perhaps an isolated shower to the Gila Wilderness Friday night.
Dry west to southwest flow aloft will then keep the area warm and
dry through Tuesday. The next upper trough will move in Tuesday
night and Wednesday

&&

.DISCUSSION...
Our upper trough parade will continue over the next week. First
trough with closed low nearly over the Great Basin at this time.
Dry slotting has moved in behind exiting vort over the central
Plains. Upper trough will move to over central Arizona Friday
afternoon. Expect a pretty windy day, although timing of trough
not ideal for strong winds. Having said that, will still issue a
Wind Advisory for areas west of Deming. Models shows surface/low
level winds up around 30-35 mph by mid afternoon. Will have to
watch east slopes late Friday night as they may approach/exceed
advisory criteria. Surface front moving through late Friday night
could kick off a shower or two over the Gila area, so put low POP
in for that area. Temperatures Friday will be well above normal,
before dropping to below normal Saturday. Snow levels will be very
high to start off Friday but by the time the chance of showers
moves in, snow levels could be down to around 6000-6500 ft.

The parade of troughs continues Sunday as the next trough sweeps
across northern New Mexico mid day. Very little moisture so no
chance of rain. Not much in the way of surface gradient, but
pattern recognition would still suggest the afternoon becoming
breezy. Temperatures will be back above normal Sunday and Monday.

Third trough moves to the area Tuesday night. Again, the timing
with this is a bit slow for ideal winds, but winds could still
approach advisory level. System digging a bit further south, so
some decent moisture is involved with this system. Some showers
possible from Deming west Tuesday night, with the chance spreading
over the remainder of the area Wednesday. PWs remain low so don't
expect any significant rain accumulations. Again, snow levels
start out high Tuesday (above 9500 ft) but fall to around 6000 ft
by early Wednesday morning. Temperatures back to below normal
Wednesday behind the surface cold front. Dry southwest flow aloft
develops for the rest of next week, for mostly clear skies and
above normal temperatures.

&&

.AVIATION...Valid 23/00Z-24/00Z...
P6SM SKC-FEW250 with west to northwest winds of 10-20KTS decreasing
quickly to AOB 12KTS.  Winds will be increasing again after 16Z out
of the southwest at 15-25G35KTS with some patchy 3SM BLDU mainly in
Hidalgo, Luna and Dona Ana counties.

&&

.FIRE WEATHER...
An active weather pattern over the region will keep temperatures
fluctuating between being near normal to about 10 degrees below
normal. The main fire weather concern over the next week will be
occasional strong winds. Relative humidities tomorrow will be close
to 15 percent and some areas west of a line from Truth or
Consequences down to Deming could see a couple hours of critical
conditions in the late afternoon.  Tomorrow will have breezy to
windy conditions with a little decrease for Saturday and Sunday but
with cooler temperatures. Strong winds will return for Tuesday and
Wednesday next week with more near critical conditions possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 35  68  40  55 /   0   0   0   0
Sierra Blanca           34  71  37  56 /   0   0   0   0
Las Cruces              29  66  33  53 /   0   0   0   0
Alamogordo              31  64  35  52 /   0   0   0   0
Cloudcroft              24  46  21  34 /   0   0   0   0
Truth or Consequences   28  60  33  53 /   0   0   0   0
Silver City             26  57  29  45 /   0   0   0   0
Deming                  26  63  31  52 /   0   0   0   0
Lordsburg               25  62  28  52 /   0   0   0   0
West El Paso Metro      36  68  40  54 /   0   0   0   0
Dell City               30  70  37  57 /   0   0   0   0
Fort Hancock            34  72  40  59 /   0   0   0   0
Loma Linda              34  66  37  51 /   0   0   0   0
Fabens                  32  71  39  57 /   0   0   0   0
Santa Teresa            32  67  37  54 /   0   0   0   0
White Sands HQ          32  66  36  53 /   0   0   0   0
Jornada Range           25  65  32  53 /   0   0   0   0
Hatch                   27  65  32  54 /   0   0   0   0
Columbus                28  66  34  53 /   0   0   0   0
Orogrande               33  66  37  53 /   0   0   0   0
Mayhill                 27  56  28  44 /   0   0   0   0
Mescalero               27  54  29  42 /   0   0   0   0
Timberon                27  54  29  41 /   0   0   0   0
Winston                 17  57  21  46 /   0   0   0   0
Hillsboro               25  60  30  50 /   0   0   0   0
Spaceport               26  62  31  52 /   0   0   0   0
Lake Roberts            19  55  23  44 /   0   0  10   0
Hurley                  26  58  26  47 /   0   0   0   0
Cliff                   24  58  34  50 /   0   0   0   0
Mule Creek              23  55  33  47 /   0   0  10   0
Faywood                 25  59  29  48 /   0   0   0   0
Animas                  25  63  29  52 /   0   0   0   0
Hachita                 25  63  29  52 /   0   0   0   0
Antelope Wells          26  65  30  55 /   0   0   0   0
Cloverdale              28  61  32  50 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 2 PM to 8 PM MST Friday for NMZ404>407.

TX...None.
&&

Hefner/Grzywacz
Hazardous weather outlook, Feb 22, 4:00 AM MST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
400 AM MST Thu Feb 22 2018

NMZ401>417-TXZ418>424-231300-
Upper Gila River Valley-Southern Gila
Highlands/Black Range-Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black
Range Foothills-Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500
Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento
Mountains Below 7500 Feet-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco
Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley
of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of
Eastern Hudspeth County-
400 AM MST Thu Feb 22 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather will occur. Winds may gust to around 30 mph
this afternoon mainly over the mountains and along eastern facing
slopes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Windy Friday afternoon and Friday night with winds gusting around 40
to 50 mph. Blowing dust will lower the visibilities to less than a
mile over isolated locations.

Winds will gust around 40 mph Saturday morning before diminishing in
the afternoon.

Windy again Tuesday afternoon through Wednesday afternoon with gusts
around 40 to 50 mph expected. Blowing dust will reduce the
visibility to under a mile over a few locations mainly on Tuesday
afternoon.

There will also be a few mainly light rain showers across the
lowlands with snow showers possible over the higher mountains. Snow
amounts should be less than 2 inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rogash

Nearby

Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.